Oh Carol.... I'm praying for you sis. I'm so sorry you went through this. I know what it's like to have a temperature so high you don't know what is going on or even who you are. I had a fever of 105 and was on I.V. steroids too when I had that medication allergy in June. I also know what it's like to feel like rubber. No strength whatsoever. I lost 20 pounds in one week at the hospital because the rash was in my mouth, down my throat, in my stomach, intestines, bowels. It attacked my liver. Brutal.
I'm just so happy to know you're home and that you will be okay. It will take time though. From experience, don't be surprised if you start to lose your hair in about a month. Gosh, you and I went through very similar things here.... Um, I started losing my hair a month after I got home. I mean in clumps. My doctors all told me it was because my body went through a major trauma, and as a result, the body will shed its hair. Very common, just wanted to forewarn you that it might happen to you too. It's growing back now. I have inch long pieces that stick straight up all over my head. Quite funny! No, not really....
You might have little setbacks in your health. Your lupus might flare, etc. What dose of prednisone are you on now? Don't be in a rush to taper down on that by the way. Were you on about 125mg in the hospital? My docs tapered me too fast and screwed me up big time. So go easy on the taper.
Just get all the rest you can. You're going to be recovering for a long time. I'm just barely coming out of my recovery, and my reaction happened in late June. Major traumas to the body like what you and I had are very serious. It will take time for your body to adjust. But you will!!! Keep the faith! If you need to talk, email me. We've gone through similar things here. Reading your post was like reading part of my own experience. ((((Hugs))))).
I can do anything through Jesus Christ who strengthens me. I have learned in whatever state I am in,to be content. Phillipians 4:11-13
33 years old. Diagnosed with lupus in 2000. Fibromyalgia, anti-phospholipid syndrome(APS)(stroke),Sjogren's, Raynaud's, seizure disorder-(miraclulously disappeared!), Libman Sach's Endocarditis, vasculitis, sacroiliitis, neutropenia, thrombocytopenia. Prednisone, Imuran, Coumadin, Clobazam, Amitriptyline, didrocal, monopril, calcium, Cykolokapron, multi-vitamin, vitamin D, Magnesium, vitamin B6, Acidophilus